# SDR SWIA202157510

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R352801
- Condition: Damaged
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM PARENT CAMP # 22280420 PN: 601R35280-3 REQUIRES REPLACEMENT AT LBL 9.0 BETWEEN F.S 605.0 - 621.0.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED LBL 9 BEAM FLOOR FITTING ASSY 601R35280-1 BETWEEN FS 605.0 TO FS 621.0 IAW CRJ CRJ 200 SRM 51-42-06 AND 51-42-21 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
